# SDR CALA0700438

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 19,049 hours, 8,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 16237
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT BATTERY AT 21 DEF WOULD ONLY HOLD 4 MIN CHARGE.  THE BATTERY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW AMM 33-51-06-960-805.
